If you need an accessible version of this item please contact JSTOR User Support

On the Coefficients of a Partial Fraction Decomposition

Dan Eustice and M. S. Klamkin
The American Mathematical Monthly
Vol. 86, No. 6 (Jun. - Jul., 1979), pp. 478-480
DOI: 10.2307/2320421
Stable URL: http://www.jstor.org/stable/2320421
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
On the Coefficients of a Partial Fraction Decomposition
Preview not available

Page Thumbnails

  • Thumbnail: Page 
478
    478
  • Thumbnail: Page 
479
    479
  • Thumbnail: Page 
480
    480